Title of article
Three positive solutions for a nonlinear imageth-order image-point boundary value problem Original Research Article
Author/Authors
Yanping Guo، نويسنده , , Yude Ji، نويسنده , , Jiehua Zhang، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2008
Pages
8
From page
3485
To page
3492
Abstract
In this paper, we consider the existence of at least three positive solutions for the nonlinear nnth-order mm-point boundary value problem
View the MathML source{u(n)(t)+f(t,u)=0,t∈(0,1),u(0)=0,u′(0)=⋯=u(n−2)(0)=0,u(1)=∑i=1m−2kiu(ξi),
Turn MathJax on
where View the MathML sourcen≥2,ki>0(i=1,2,…,m−2),0<ξ1<ξ2<⋯<ξm−2<1. The associated Green’s function for the nnth-order mm-point boundary value problem is first given, and growth conditions are imposed on the nonlinearity ff which yield the existence of multiple positive solutions by using the Leggett–Williams fixed point theorem.
Keywords
Green’s function , Leggett–Williams fixed point theorem , positive solution
Journal title
Nonlinear Analysis Theory, Methods & Applications
Serial Year
2008
Journal title
Nonlinear Analysis Theory, Methods & Applications
Record number
860286
Link To Document